# SDR QXEA2012081500820

- Difficulty date: August 15, 2012
- Submitted: August 20, 2012
- Operation: Air carrier
- Aircraft: N423QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4153
- Aircraft time: 13,026 hours, 13,997 cycles
- Engine: Pwc PW150A
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF,  THREE RED GEAR UNSAFE INDICATION LIGHTS. ACCOMPLISHED EMERGENCY GEAR EXTENSION IAW CHECKLIST, RETURNED TO FIELD AND LANDED UNEVENTFUL.   DURING FUNCTIONAL TEST, NOSE WHEEL DID NOT CENTER FOR STEPS 4.A. (11)(5)- (U0, AMM 32-51-00-720-801.   TOOK VOLT READINGS AT SCU TEST POINTS FOUND SOV SHUTOFF AFTER 5 SECONDS BUT SERVO MOTOR GETS CENTERING SIGNAL AFTER 5 SECOND DELAY INSTEAD OF IMMEDIATELY AS EXPECTED.    DURING WIRING CHECK, FOUND WIRE 121B-22-4 MEGGERED BAD, REPLACED CONNECTOR 9811-J181. RETURNED TO SERVICE.
